MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL VLV ONLY; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL VLV ONLY; INTERNAL CSF DRAINAGE
Catalog Number 828810PL
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a certas valve (id 828810pl) would not change pressure level settings from 5 despite numerous attempts.Therefore, the valve was removed.No additional information was provided after several attempts.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The certas valve (id 828810pl) was returned for evaluation.Failure analysis: the position of the cam when valve was received was at setting 5.The valve was visually inspected, rc in up position.The valve was irrigated and hydrated.The valve failed the test, rc in up position.The valve passed the test for occlusion, leak and reflux.The valve failed the pressure test.The valve was observed under microscope: knock marks were observed on the casing.The decontamination method used on the device, eto, is not the recommended one for this product, but it didn't have an impact on the product.Root cause analysis: the root cause for programming issues reported by the customer and observed during investigation is due to rotation construction being stuck in up position.The root cause for pressure issue during investigation is due to rotation construction being stuck in up position.The root cause for the rotation construction being stuck in up position was due to the valve receiving a hard knock.
 
Event or Problem Description
Na.

Brand Name
CRTS SM IL VLV ONLY
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23988178
Report Number3013886523-2025-00344
Device Sequence Number4554493
Product Code JXG
UDI-Device Identifier10381780529316
UDI-Public10381780529316
Combination Product (Y/N)N
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number828810PL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient SexFemale